# SDR FDEA201203231085

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Condition: Misrepaired
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN MISREPAIRED AT BS 760-780 BETWEEN S16-17L.  REPAIRED ON STAM 47461010001 AND STAM EA 757- 5331-16 -F3678, REV.  MAJOR REPAIR.
